# SDR CA110707002

- Difficulty date: June 28, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,820 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Magneto
- Part number: 1060064620
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUAL TACH INDICATED ENGINE RPM OF 103 PERCENT WITH ROTOR RPM OF 100 PERCENT.  RT MAGNETO REPLACED.
